# SDR 96ZZZX1585

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10UM
- Make and model: Bolkms BK117B1
- Aircraft serial: 7231
- Engine: Lyc LTS101750B1
- System (JASC): 7250 · Turbine Section
- Part: Rotor Assy
- Part number: 411105056
- Condition: Defective
- Location: Gas Producer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE SB LT101-72-10-0150.  REQUIRES DISASSEMBLY AND INSPECTION OF THE ROTOR BROACH SLOTS FOR POSSIBLE CRACKS IN THE DISC/TENON AREA.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
